# SDR CALA2024122301623

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 13,375 hours, 4,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK POWER SUPPLY BATTERY PACK CAPACITY CHECK - 3EA EMERGENCY LIGHT BATTERY PACKS, M2816, M1671, M1673 FAILED CAPACITY CHECK. R/R 3EA EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-06. OPS CHECKS GOOD. PARTS USED:  99-3351-3-0015, QTY :3
